On left derivations and derivations of Banach algebras
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 659-665
Yong-Soo Jung
Abstract : In this paper we show that every left derivation on a semiprime Banach algebra $A$ is a derivation which maps $A$ into the intersection of the center of $A$ and the Jacobson radical of $A$, and hence every left derivation on a semisimple Banach algebra is always zero.
Keywords : derivation, left derivation, Jacobson radical, prime radical, semiprime, semisimple
MSC numbers : 46H05, 46H20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd